... because of what i have read in the reviews I am completely opposite of what a lot of other people have described, The medicines makes me sleepy as well I have diarrhea. I have smoked more in the last 5 days than previously. I am wondering if it is because it's only been 5 days?
deb; Yes it could very well be, And some times we read too much and take on some of the effects it mentions but normally even your problems can get worse when you first start this medication for at least 2 weeks and then they should start to get better after that until you reach the full blood level which is 6 to 8 weeks for most people so keep with it for now, And try not to compare yourself with others these medications work differently for all of us. so please give it a chance. Chuck1957
- Alprazolam Information for Consumers
- Alprazolam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alprazolam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2010 • 1 answer
Posted 20 Sep 2013 • 4 answers
Posted 13 Sep 2014 • 3 answers
Posted 5 Nov 2015 • 2 answers
Posted 19 May 2016 • 1 answer